# SDR F3LA200200024

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 40,504 hours, 31,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6546858236
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PHX TO DEN, FLIGHT CREW REPORTED A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO, WITH SUBSEQUENT SYSTEM FAILURE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE HYDRAULIC PRESSURE LINE FOUND TO BE LEAKING AND PERFORMED LEAK CHECK.  NO LEAKS NOTED.
